Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Essential maps exist from $ B{\rm U}$ to $ {\rm Coker}\, J$


Author: Mark Feshbach
Journal: Proc. Amer. Math. Soc. 97 (1986), 539-545
MSC: Primary 55N20; Secondary 55P42, 55Q55
MathSciNet review: 840642
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that $ [{\text{BU,coker}}\,J] \ne 0$ but that there are no infinite loop maps from BU to coker $ J$. The proofs involve the Segal conjecture.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55N20, 55P42, 55Q55

Retrieve articles in all journals with MSC: 55N20, 55P42, 55Q55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0840642-5
PII: S 0002-9939(1986)0840642-5
Keywords: Infinite loop maps, Segal conjecture, stable cohomotopy, compact Lie group
Article copyright: © Copyright 1986 American Mathematical Society